# SDR SWAA2024111960633

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 66,420 hours, 39,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD; EMERGENCY FLASHLIGHT INOP<[01] INSPECTED PER AMM 25-64-00. NO DEFECTS FOUND. OPS CK NORMAL.
